A variational method for electromagnetic diffraction in biperiodic structures
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 4, pp. 419-439
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_1994__28_4_419_0,
author = {Dobson, D. C.},
title = {A variational method for electromagnetic diffraction in biperiodic structures},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {419--439},
year = {1994},
publisher = {AFCET - Gauthier-Villars},
address = {Paris},
volume = {28},
number = {4},
mrnumber = {1288506},
zbl = {0820.65087},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_1994__28_4_419_0/}
}
TY - JOUR AU - Dobson, D. C. TI - A variational method for electromagnetic diffraction in biperiodic structures JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 1994 SP - 419 EP - 439 VL - 28 IS - 4 PB - AFCET - Gauthier-Villars PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_1994__28_4_419_0/ LA - en ID - M2AN_1994__28_4_419_0 ER -
%0 Journal Article %A Dobson, D. C. %T A variational method for electromagnetic diffraction in biperiodic structures %J ESAIM: Mathematical Modelling and Numerical Analysis %D 1994 %P 419-439 %V 28 %N 4 %I AFCET - Gauthier-Villars %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_1994__28_4_419_0/ %G en %F M2AN_1994__28_4_419_0
Dobson, D. C. A variational method for electromagnetic diffraction in biperiodic structures. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 28 (1994) no. 4, pp. 419-439. http://geodesic.mathdoc.fr/item/M2AN_1994__28_4_419_0/